# SDR REXA2016091201792

- Difficulty date: September 12, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 20,002 hours, 12,856 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690311119
- Condition: Corroded
- Location: Bs 669
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK BS 669 CORRODED.    REMOVED & REPLACED THE SEAT TRACK IAW AMM 53-00-49-000/400-801-A07 AND REO 670-53-00-343 REV M.
